# SDR GTIA030453

- Difficulty date: June 16, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM MYR, THE NOSE GEAR RED LIGHT STAYED ON.  CYCLED GEAR LIGHT WENT OUT.  RESHIMMED NOSE GEAR UP/DOWN AND LOCKED POSITION PROXIMITY SENSOR.  SYSTEM OPS CHECK GOOD.  (M)
